# SDR AALA2019041989017

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 59,622 hours, 24,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part serial: 0306
- Condition: Unreliable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.   PILOT DECLARED EMERGENCY INBOUND DUE TO A  FLAPS ISSUE. FLIGHT LANDED WITHOUT INCIDENT. FLAPS WOULD NOT DEPLOY ON APPROACH. HYDRAULIC PRESSURE NORMAL. NO ASSEMENTRY. PSEU LIGHT ILLUMINATED ON LANDING ROLL. MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAPS CONTROL VALVE IAW AMM 27-51-65. OPS CHECK NORMAL. LEAK CHECK GOOD.
